Danping Yang
Results

Journal Article
A-Posteriori Error Estimates for Uniform p-Version Finite Element Methods in Square
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 2 : pp. 272–281

Journal Article
A Combined Discontinuous Galerkin Method for Saltwater Intrusion Problem with Splitting Mixed Procedure
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 3 : pp. 651–666

Journal Article
A Priori Error Estimates of Finite Element Methods for Linear Parabolic Integro-Differential Optimal Control Problems
Advances in Applied Mathematics and Mechanics, Vol. 6 (2014), Iss. 5 : pp. 552–569

Journal Article
Numerical Analysis of an Optimal Control Problem Governed by the Stationary Navier-Stokes Equations with Global Velocity-Constrained
Communications in Computational Physics, Vol. 24 (2018), Iss. 5 : pp. 1477–1502

Journal Article
Heterogeneous Multiscale Method for Optimal Control Problem Governed by Elliptic Equations with Highly Oscillatory Coefficients
Journal of Computational Mathematics, Vol. 36 (2018), Iss. 5 : pp. 644–660

Journal Article
Homogenization of Incompressible Euler Equations
Journal of Computational Mathematics, Vol. 22 (2004), Iss. 2 : pp. 220–229

Journal Article
Homogenization of Incompressible Euler Equations
Journal of Computational Mathematics, Vol. 22 (2004), Iss. 2 : pp. 220–229